Help :-( about 2 weeks ago I started itching under my armpits it just looked like I had really bad burns then it turned a lumpy rash. This rash then spread all down my arms my inner thighs and all over my stomach. I went to the doctor and they took blood and urine samples. I had a urine infection and in my blood showed I was having an allergic reaction to something ! I took the antibiotics and piriton and e45 cream when the antibiotics finished the rash went ! 2 days later the rash started again under my armpits and is now spreading all down my arms. It's driving me mad. I have never been allergic to anything can anyone help :-(
From the symptoms it sounds like hives. Hives are red, itchy, raised areas of skin that appear in varying shapes and sizes. Many cases of hives are "idiopathic," meaning no cause is known. Others may be triggered by viral infections or medications. Take some antihistaminic like Benadryl or Claritin and apply some calamine lotion on the rashes. If the symptoms persist then topical or oral steroids may be needed. Please consult a dermatologist in that case.
I hope it helps. Take care and please do keep me posted in case you have any additional doubts. Kind regards.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.